# SDR DALA1250451607

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 55,231 hours, 7,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AISLE EMERGENCY PATH LIGHTING INOPERATIVE IN MID CABIN.  R & R EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51.  OPS CHECKED NORMAL.
